{"id":15471,"date":"2026-07-20T11:32:03","date_gmt":"2026-07-20T08:32:03","guid":{"rendered":"https:\/\/clearpharmacy.com.kw\/?post_type=product&#038;p=15471"},"modified":"2026-09-09T19:36:17","modified_gmt":"2026-09-09T16:36:17","slug":"mntsr-gaviscon-double-action-susp-300ml","status":"publish","type":"product","link":"https:\/\/clearpharmacy.com.kw\/ar\/product\/mntsr-gaviscon-double-action-susp-300ml\/","title":{"rendered":"\u0645\u064a\u0641\u064a\u0633\u0643\u0648\u0646 \u062f\u0627\u0628\u0644 \u0623\u0643\u0634\u0646 \u0645\u0639\u0644\u0642 300 \u0645\u0644"},"content":{"rendered":"<div class=\"xs_social_share_widget xs_share_url after_content \t\tmain_content  wslu-style-1 wslu-share-box-shaped wslu-fill-colored wslu-none wslu-share-horizontal wslu-theme-font-no wslu-main_content\">\n\n\t\t\n        <ul>\n\t\t\t        <\/ul>\n    <\/div>","protected":false},"excerpt":{"rendered":"<p>Gaviscon Double Action Susp 300ml is an alginate-based reflux medicine that forms a protective raft over stomach contents while antacid ingredients help neutralise excess acid. It provides relief from heartburn and acid regurgitation after meals and at bedtime. Keep within the stated dose and seek advice if symptoms are frequent, persistent, associated with difficulty swallowing, or if sodium restriction is required.<\/p>","protected":false},"featured_media":17618,"comment_status":"closed","ping_status":"closed","template":"","meta":{"inline_featured_image":false},"product_brand":[480],"product_cat":[661],"product_tag":[690],"class_list":["post-15471","product","type-product","status-publish","has-post-thumbnail","product_brand-gaviscon","product_cat-digestive-health-medicines","product_tag-heartburn-acidity","first","instock","shipping-taxable","purchasable","product-type-simple"],"jetpack_sharing_enabled":true,"_links":{"self":[{"href":"https:\/\/clearpharmacy.com.kw\/ar\/wp-json\/wp\/v2\/product\/15471","targetHints":{"allow":["GET"]}}],"collection":[{"href":"https:\/\/clearpharmacy.com.kw\/ar\/wp-json\/wp\/v2\/product"}],"about":[{"href":"https:\/\/clearpharmacy.com.kw\/ar\/wp-json\/wp\/v2\/types\/product"}],"replies":[{"embeddable":true,"href":"https:\/\/clearpharmacy.com.kw\/ar\/wp-json\/wp\/v2\/comments?post=15471"}],"version-history":[{"count":4,"href":"https:\/\/clearpharmacy.com.kw\/ar\/wp-json\/wp\/v2\/product\/15471\/revisions"}],"predecessor-version":[{"id":31684,"href":"https:\/\/clearpharmacy.com.kw\/ar\/wp-json\/wp\/v2\/product\/15471\/revisions\/31684"}],"wp:featuredmedia":[{"embeddable":true,"href":"https:\/\/clearpharmacy.com.kw\/ar\/wp-json\/wp\/v2\/media\/17618"}],"wp:attachment":[{"href":"https:\/\/clearpharmacy.com.kw\/ar\/wp-json\/wp\/v2\/media?parent=15471"}],"wp:term":[{"taxonomy":"product_brand","embeddable":true,"href":"https:\/\/clearpharmacy.com.kw\/ar\/wp-json\/wp\/v2\/product_brand?post=15471"},{"taxonomy":"product_cat","embeddable":true,"href":"https:\/\/clearpharmacy.com.kw\/ar\/wp-json\/wp\/v2\/product_cat?post=15471"},{"taxonomy":"product_tag","embeddable":true,"href":"https:\/\/clearpharmacy.com.kw\/ar\/wp-json\/wp\/v2\/product_tag?post=15471"}],"curies":[{"name":"wp","href":"https:\/\/api.w.org\/{rel}","templated":true}]}}